It appears you have not yet Signed Up with our community. To Sign Up for free, please click here....



High Cholesterol Message Board


High Cholesterol Board Index


I have had tingles in my left arm and hand that come and go for two months. They donít bother me and only last a few seconds. It happens several times per day. Someone on this board mentioned this in the past and said it was one of the many Statin side effects. Does anyone have an opinion?
I am in real good shape and health. I watch my diet carefully and exercise 5 times per week. My cholesterol was high ( TC 241, HDL 40 and LDL 145) so my doc put me on 10 mg Lip. Now my numbers are improved. Been on the Lip. for several years without any problems. Thanks
Maybe this is coming from back or disc problem? Something to do with the nerves? Just a thought.
Tingling (paresthesias) in the arm usually is traceable to impingement of one of the upper thoracic nerves by either a disc or a vertebra or an arthritic process or even a tendon injury near the nerve root.
If it goes on long, often a chiropractor or some light traction can afford a quick cure.

I doubt it has anything to do with the myalgia or myositis of statin use which generally affects the large muscles (like thighs.)

If it's only in the lower arm, then it could be the beginning of a tennis elbow (no tennis required :D).
I wonder if those symptoms may also be a sign of Carpal Tunnel Syndrome.
Thanks for the feedback. I thought it was more nerve like then heart related.
[QUOTE=ARIZONA73]I wonder if those symptoms may also be a sign of Carpal Tunnel Syndrome.[/QUOTE]

If it's just the hand, it most definitely could be carpal tunnel. One of the earmarks of CTS is being awaken in the middle of the night with a HORRIBLE pain in a half numb hand. I had a STRONG friend who was brought to tears on a nightly basis til he had surgery.





All times are GMT -7. The time now is 07:05 PM.





© 2021 MH Sub I, LLC dba Internet Brands. All rights reserved.
Do not copy or redistribute in any form!